# SDR SWIA200311883

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 1,414 hours, 1,157 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0985
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON FINAL.  RECYCLED 3 TIMES, THEN DID A MANUAL RELEASE.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ MM 32-32-00.  PERFORMED MULTIPLE GEAR SWINGS.  ALL OPS CHECK GOOD.
